in my left innerear . During the crash my left side of my head hit the window and is now swelling . I have a ct on my head Thursday, I am just curious as to what could have made my innerearbleed . I have ...
Hi i jumped off a very high rock today into deep water and felt suveir pain in my innerear simular to that when swimming to deeply but alot worse and it has remained and has gotten more painful with the pain ...
somewhere... Now my left innerear really hurts, and when i swallow so does the left side of my throat. My ...Hello, for the last 5 or so years ive heard a slight popping sound in my ears every time i swallow ...
on IRBESARTAN for years for BP which has been under control. She had an innerearbleed in June which was originally diagnosed as an infection. An innerear specialist later diagnosed it as a bleed caused ...
abnormal, but does have reflux. Audiologist said he had innerear blockage, which is balance has gotten ... previa @ 25wks PG. was put on partial bed rest. bleed 5 times before they decided to deliver my son @ 36 ...
Hello! I have had pulsatile tinnitus for 4 mon. I was on minocycline for acne but stopped 3-4 weeks after this symptom. My ENT said ill have to live with it
Hello and welcome to HCM,
Minocyclin belongs to a group of drugs which can cause permanent damage to the innerear.
Innerear is responsible for hearing and maintaining balance.
Any damage to innerear can cause hearing disabilities, tinnitus and/ or disturbance in maintaining balance.
Thanks and take care
Dr Shailja P Wahal
Hi, my father has a little pain in the innerear. We think he has a spot inside. He Lso feel his innerear blocked. What should we do?
Need to consult ENT specialist. May be wax or inflammation due to use of ear buds. Can also try neosporin ointment after consultation.
My innerear itches constantly and sometimes drains.
IT is highly suggestive of an innerear infection.
Please see an ENT surgeon.
ANtibiotics and / or surgery might be required.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our
Terms & Conditions